# SDR IPXA3B79287

- Difficulty date: June 22, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 65B23409505
- Condition: Cracked
- Location: Lt Aft Corner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, BS 400, S44-45L NLG WW LT AFT CORNER TWO FASTENERS CRACKED, FOUND AT SPLICE PLATE.   SPLICE PLATE REPLACED AND INSTALLED IAW HS RI-53-11-10214, REV A & EO B747-5330-51303-A,  REPAIR CLASSIFIED AS MAJOR.
